# SDR WRNA200700010

- Difficulty date: February 15, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Ball Screw
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HORIZONTAL STABILIZER BALL SCREW AND BALL NUT FAILED FREE PLAY CHECK. REMOVED STABILIZER DRIVE MECHANISM, CHECKED WEAR OF PINS AND FITTINGS, FOUND IN TOLERANCE IAW 747 MM 27-41-06. REINSTALLED DRIVE MECHANISM PER 747 MM 27-41-06 AND PERFORMED BALL NUT TO BALL SCREW FEE PLAY TEST IAW SB 747 27A2396, FOUND FREE PLAY LESS THAN 0.012, WITH-IN LIMITS, ACCOMPLISHED LUBRICATION OF BALL NUT AND JACKSCREW IAW 747 MM 12-21-19 AND S/B 747-272396
